# SDR SWIA2021081860368

- Difficulty date: June 6, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE HAS SUSPECTED CRACK     (C-CHECK RO 8/16/2021)    INSTALLED NEW RH AFT DRAG ANGLE ON VERTICAL STAB TO FUSELAGE IAW DWG BA670-35002, REV D, REF CRJ700 SRM 51-42-10-001-01-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-27-001-001-A01
